# SDR SWAA2015020336288

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 2,345 hours, 1,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1671 EXTERIOR EMER LIGHT INOPERATIVE.  R & R CHARGER IAW MM.
